# SDR IPXA2016041001911

- Difficulty date: March 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA84741
- Condition: Corroded
- Location: Bs 1601-1621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CENTER CARGO COMPARTMENT, LONGERON 48R AT BS 1601 TO 1621 HAS EXFOLIATION CORROSION.  REPAIRED CORRODED LONGERON 48R AT BS 1601 TO BS 1621 IAW EA011-5310-01-A6153 REV I/R AND EO MD11-5310-60453-A.
